Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

A modified Fritz John optimality criterion

Abstract

A modified Fritz John optimality criterion is presented for a certain class of nonlinear programming problems.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Singh, C.,Sufficient Optimality Criteria in Nonlinear Programming for Generalized Equality-Inequality Constraints, Journal of Optimization Theory and Applications, Vol. 22, No. 4, 1977.

  2. 2.

    Mangasarian, O. L.,Nonlinear Programming, McGraw-Hill Book Company, New York, New York, 1969.

Download references

Author information

Additional information

This research was partially supported by AFOSR Grant No. AF-AFOSR-78-3518.

Communicated by D. G. Luenberger

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Skarpness, B., Sposito, V.A. A modified Fritz John optimality criterion. J Optim Theory Appl 31, 113–115 (1980). https://doi.org/10.1007/BF00934793

Download citation

Key Words

  • Fritz John optimality criterion
  • strict pseudoconvexity
  • pseudoconvexity
  • differentiability